Ulrich Schur bundles on flag varieties

Izzet Coskun, Laura Costa, Jack Huizenga, Rosa Maria Miró-Roig, Matthew Woolf

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


In this paper, we study equivariant vector bundles on partial flag varieties arising from Schur functors. We show that a partial flag variety with three or more steps does not admit an Ulrich bundle of this form with respect to the minimal ample class. We classify Ulrich bundles of this form on two-step flag varieties F(1,n−1;n), F(2,n−1;n), F(2,n−2;n), F(k,k+1;n) and F(k,k+2;n). We give a conjectural description of the two-step flag varieties which admit such Ulrich bundles.

Original languageEnglish (US)
Pages (from-to)49-96
Number of pages48
JournalJournal of Algebra
StatePublished - Mar 15 2017

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Ulrich Schur bundles on flag varieties'. Together they form a unique fingerprint.

Cite this